# SDR 9801262713

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Engine: Pwa JT8D17R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 17636011
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 32,841 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE WAS SLOW RESPONDING TO THROTTLE SETTING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL CONTROL ASSEMBLY.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
